| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
07/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that a bilaterally implanted patient had a light adjustable lens (lal sn (b)(6), +13.0d) explanted from the left eye (os).The explanted lal was replaced with another lal (sn (b)(6), +13.0d).Rxsight's first awareness of this event was on (b)(6) 2023.Reference mdr 3012712027-2023-00076 for the report on the right eye (od).